# SDR ERAA091808

- Difficulty date: September 16, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N292EH
- Make and model: Bolkms BO105S
- Aircraft serial: 562
- Aircraft time: 8,893 hours
- Engine: Allsn 250C20
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24762102
- Part serial: 0776
- Condition: Leaking
- Location: Mlg
- Part time: 1,102 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOAT BAG LEAKING AT BULKHEAD NR 3.   SENT TO OFFSHORE HELICOPTERS FOR REPAIR IAW OHSS 100-1 AND C/W INSPECTION IAW 25-60-95.
